Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Medicine side effect
Mar 28, 2009

Hello, i am a 29 year old female who has been diagnosed with HIV in MAY 2008 my CD4 was 220 andVL 167000.i immediatly started medication effavir, lamivir and zat. after three months my count is VL is undittectable and cd4 was 430. after after 9 months of taking the above mentioned medications i noticing a change in my distribution from my thighs and bottm to my upper part of the body brest tumy and a bit at the neck. my docotor suggested to stopp zat and take tenvor instead. but i'm scared to take this decision because for one simple reason, my body reacted so well in regards to cd4 and vl countwith my current medication. please advice. should i change the medication. would strong diet avoid this fat distribution. Thank you.

Response from Dr. Henry

I would support the recommendation to switch to tenofovir from azt (zidovudine)since it is more fat friendly and modestly more effectgive as an HIV drug as well. Also agree with working on diet and exercise to support healthy lifestyle and impact weight /fat distribution.KH



Previous
juvederm
Next
Sick woozy spells for 4 months

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement